10 months ago, suddenly one Wednesday got a sharp shooting pain top of my thigh, running left to right, came out of nowhere, when I took my jeans down and looked there was a pronounced swelling over my right hip. This had not been there previously, as subsequently to this my jeans/shorts have become tighter on that side. Went to the GP the following day, she didnt think there was anything sinister (I had, about 2 nights previously walked into a very sharp corner of a table, but had no bruising)..over the last 10 months, had a pelvic xray/clear, pelvic MRI/clear, been to physio, who is convinced its bursa related.. Then to a rheumatologist, who is also thinking bursitis.. but cannot understand the marked swelling that runs from the outer corner of my right hip into my buttock...there is a 6mm difference between the top of my 2 thighs. She sent me for a MRI of my thigh, clear... injected my hip bursa with cortisone last August, no difference. There is no 'pain', just a continual 24 hour of pressure, burning sensations obviously caused by the extreme sweling. I even asked her about a sarcoma, she told me that would have shown up on an MRI, and when pressure is put on the hip bursa it is extremely painful, so the problem is around that area. Its become increasingly painful to sit, again due to the swelling at the base of my buttock, so she sent me into hospital 10 days ago for 2 cortisone shots in my buttock, guided by ultra sound, and the radiologist did that with no comment, but he decided to put another one into my hip bursa while he was at it, again done via ultra sound and told me there is some fluid and calcifications around the bursa there, but again, while that would explain the discomfort, doesnt explain the swelling....Can anyone help me.. any ideas, any thoughts PLEASE......Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?